# SDR DALA2023051703947

- Difficulty date: May 16, 2023
- Submitted: May 18, 2023
- Operation: Air carrier
- Aircraft: N895AT
- Make and model: Boeing 717-200
- Aircraft serial: 55047
- Aircraft time: 43,641 hours, 30,163 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON EXTERNAL FUSELAGE SKIN STA Y=1037 BTW LONG 13LH & 14LH (FUS). SUMMARY OF NRC 00512: EXTERNAL FUSELAGE SKIN STA Y=1037 BTW LONG 13LH & 14LH WAS REPAIRED PER ER/A 607682-14 REV ORIGINAL SECTION I: PERMANENT REPAIR. REPAIR APPROVAL IS LIMITED TO 24 MONTHS FROM 12MAY23. ADDITIONAL ENGINEERING AUTHORIZATION (ER/A REVISION) IS REQUIRED FOR CONTINUED SERVICE BEYOND THIS LIMIT. NOTE TO ENGINEER: DAMAGE TOLERANCE ANALYSIS (DTA) IS REQUIRED IN ACCORDANCE WITH PROCEDURES ESTABLISHED IN FAA AC 120-93. UNDER LOG #2770336. ASSOCIATED ER/A 14-607682 ADDED FOR AC 9555. (LP #2770560)
